Arkansas, 2006Flash Flooding and Hail in Arkansas, September 22 to 23, 2006
September 22 to 23, 2006 · NWS MEG · 15 events in 4 counties and zones
7 thunderstorm wind, 6 flash flood, 2 hail, as filed by the National Weather Service.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3.7 million
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Sep 22, 2:06 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 22, 2:06 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CDT FRI SEP 22 2006
.DISCUSSION...
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)
OBVIOUSLY THE MAIN CONCERN IN THE NEAR TERM IS SEVERE WEATHER
POTENTIAL. TORNADO WATCHES CURRENTLY IN EFFECT FOR MOST OF THE CWA
UNTIL 00Z. IT HAS BECOME VERY UNSTABLE ACROSS PORTIONS OF THE MIDSOUTH
WITH TEMPERATURES IN THE MID 80S TO AROUND 90 AND DEWPOINTS IN THE
LOW 70S.
AS OF 20Z...CONVECTION BEGINNING TO FIRE ACROSS ARKANSAS WITH SOME
DEVELOPMENT ACROSS N MS AS WELL. A LARGE SUPERCELL OVER
FULTON...IZARD...AND SHARP COUNTIES IN AR HAS TURNED RIGHT AND
APPEARS TO BE HEADED FOR NE AR. THIS STORM HAS THE BEST SHORT TERM
POTENTIAL OF SEVERE WEATHER AND TORNADOES. THE ACTIVITY IN NE MS WILL
BE WATCHED FOR BRIEF TORNADOES AS THE CELLS INTERACT WITH A
BOUNDARY ACROSS THAT REGION. MLCAPES ARE NOT AS LARGE IN THIS AREA
(LESS THATN 2000 J/KG) AND WE EXPECT THIS THREAT TO DIMINISH
AROUND 00Z AS THE BOUNDARY MOVES NORTH. FURTHER WEST...THE
DEVELOPMENT OF SCATTERED CONVECTION IS EXPECTED TO CONTINUE ACROSS
ARKANSAS IN THE PRESENCE OF 2500-3000 J/KG MLCAPES. THE ONE CAVEAT
CONTINUES TO BE THE LACK OF AN UPPER LEVEL SHORTWAVE TO ACT AS A
FORCING MECHANISM. ANY STORMS THAT CAN MATERIALIZE WILL HAVE A
GOOD OPPORTUNITY OF BECOMING SEVERE AND POSSIBLY TORNADIC AS THEY
QUICKLY MOVE NE TOWARDS THE MIDSOUTH. 0-1KM SRH WILL CONTINUE TO BE
AROUND 250-300 M2/S2 AND WILL LIKELY INCREASE SOME THIS EVENING AS
THE LOW LEVEL JET STRENGHTENS. 0-6KM BULK SHEAR OF 40-50 KTS WILL
ALSO BE PRESENT. WE WILL RESTATE THE THREAT IS STILL CONDITIONAL
BASED ON INSTABILITY BEING ENOUGH OF A LIFTING MECHANISM TO
DEVELOP STORMS. NO SIGNIFICANT SHORTWAVES ARE SEEN ON THE WV LOOP
THAT WILL AFFECT THE MIDSOUTH THIS EVENING. HAVING SAID THAT...WILL
LEAVE MODERATE RISK AS IS GIVEN THE TORNADIC POTENTIAL.
BY TOMORROW...A SHORTWAVE OVER COLORADO WILL EJECT EAST...SERVING
TO MOVE THE LONGWAVE TROUGH AND ATTENDANT COLD FRONT EAST AS WELL.
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL
AFFECT THE REGION MAINLY TOMORROW AFTERNOON AND TOMORORW NIGHT.
0-6KM BULK SHEAR OF 35-45 KTS...MLCAPES OF AROUND 2000 J/KG...AND
A 40 KT LOW LEVEL JET ALL SUGGEST ANOTHER POTENTIAL FOR SEVERE
WEATHER. SHEAR PROFILES BECOMES MORE UNIDERICTIONAL
TOMORROW...SUGGESTING THE THREAT TOMORROW WILL BE MORE FROM
DAMAGING WINDS. HEAVY RAIN WILL ALSO BE A THREAT GIVEN
PRECIPITBALE WATER VALUES OF NEAR 2 INCHES. THERE IS A SLIGHT RISK
OF SEVERE WEATHER FOR THE ENTIRE MIDSOUTH.
&&
.LONGER TERM (SUNDAY THROUGH FRIDAY)
VERY INTERESTING PATTERN FOR SEPTEMBER. UPPER FLOW FOR THE EXTENDED
PERIOD LOOKS MORE LIKE LATE OCTOBER/EARLY NOVEMBER WITH THE JET
DIPPING WELL INTO THE SOUTHERN US. LOOKING AT BELOW AVERAGE
TEMPERATURE THROUGH NEXT WEEKEND. THE FORECAST CHALLENGE ON SUNDAY
IS TIMING THE COLD FRONT. NGM IS THE SLOWEST SOLUTION WITH THE GFS
AND ETA PUSHING THE FRONT TO THE ALABAMA BORDER EARLY IN THE DAY.
THIS WOULD KEEP THE DAY FAIRLY COOL AND DRIER BY AFTERNOON.
GUIDANCE IS INCLUDING TEMPS SOME 5 TO 8 DEGREES BELOW
CLIMATOLOGY...GIVEN THE THICKNESS VALUES AND AIRMASS WITH STAY CLOSE
OR A SHADE BELOW.
ANOTHER...ALMOST ARCTIC LOOKING SHORTWAVE/SURFACE FRONT PUSHES INTO
THE CENTRAL US ON WEDNESDAY AND THURSDAY. NOT LOOKING FOR A SEVERE
POTENTIAL ON THURSDAY AS THE FRONT PASSES THROUGH SINCE THERE
APPEARS NO TIME FOR TEMP/MOISTURE RECOVERY. THE AIRMASS BEHIND THIS
SYSTEM LOOKS VERY COOL. AGAIN WILL SIDE COOLER THAN GUIDANCE IN
TEMPERATURES FOR LATE IN THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 86 61 74 / 60 70 80 30
MKL 72 84 62 74 / 50 70 80 40
JBR 71 83 59 72 / 70 80 60 30
TUP 72 87 70 76 / 40 50 80 60
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
SHORT TERM - JFB
LONG TERM - JEB
Hazardous weather outlook, Sep 22, 2:14 PM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT FRI SEP 22 2006
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
314 PM CDT FRI SEP 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT FOR MUCH
OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AS WELL AS
PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. THE MODERATE
RISK AREA IS ALONG AND TO THE WEST OF A LINE FROM UNION CITY
TENNESSEE TO SOMERVILLE TENNESSEE TO OXFORD MISSISSIPPI. THE
CITIES OF MEMPHIS AND JONESBORO ARE IN THE MODERATE RISK AREA.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS
THE MID-SOUTH TODAY AND TONIGHT. THIS INCLUDES THE REMAINDER OF
WEST TENNESSEE AND NORTH MISSISSIPPI. THE CITIES OF JACKSON AND
TUPELO ARE IN THE SLIGHT RISK AREA.
STRONG SOUTH WINDS AHEAD OF A POTENT LOW PRESSURE SYSTEM IN THE
PLAIN STATES WILL CONTINUE TO PUSH MOIST AND UNSTABLE AIR INTO THE
MID-SOUTH. IN ADDITION...A TURNING AND STRONG WIND PROFILE WILL
EXISTS THROUGHOUT THE ATMOSPHERE.
CONDITIONS ARE FORECAST TO BECOME RIPE FOR THE DEVELOPMENT OF A
FEW TORNADOES ACROSS THE ENTIRE MID-SOUTH...ESPECIALLY IN THE
MODERATE RISK AREA. THERE IS THE POSSIBILITY TORNADOES COULD BE
STRONG AND LONG-LIVED. DAMAGING WINDS AND LARGE HAIL ARE ALSO
POSSIBLE.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE MID-
SOUTH WITH THE THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG COLD FRONT WILL PUSH THROUGH THE MID-SOUTH SATURDAY NIGHT
AND EARLY SUNDAY. A SQUALL LINE IS FORECAST TO MOVE INTO NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL BY LATE AFTERNOON AHEAD OF THE
FRONT...AND MOVE ACROSS THE REMAINDER OF THE MID-SOUTH SATURDAY
NIGHT. THE THREAT OF SEVERE THUNDERSTORMS WILL OCCUR WITH THE SQUALL
LINE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. IN
ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE MID-SOUTH
DURING THE DAY SATURDAY IN ADVANCE OF THE SQUALL LINE. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE ACROSS THE MID-SOUTH SATURDAY AND SATURDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND LIKELY AGAIN ON
SATURDAY.
JFB
In the hours before
Local storm report, Sep 22, 2:58 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
358 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
&&
MRMLocal storm report, Sep 22, 3:21 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
421 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
&&
MRMLocal storm report, Sep 22, 3:37 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL DALTON 36.42N 91.15W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZE HAIL IN DALTON
0354 PM TSTM WND DMG DALTON 36.42N 91.15W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
SEVERAL TREES DOWN IN DALTON
0400 PM HAIL W RAVENDEN 36.24N 91.25W
09/22/2006 E1.00 INCH LAWRENCE AR PUBLIC
HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
PEA SIZED TO QUARTER HAIL.
0410 PM HAIL POCAHONTAS 36.26N 90.97W
09/22/2006 M0.88 INCH RANDOLPH AR LAW ENFORCEMENT
NICKEL SIZED HAIL IN POCAHONTAS
0410 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES DOWN IN POCAHONTAS.
0415 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
09/22/2006 RANDOLPH AR LAW ENFORCEMENT
MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
RANDOLPH
0430 PM HAIL CORNING 36.41N 90.59W
09/22/2006 M1.00 INCH CLAY AR TRAINED SPOTTER
ONE INCH HAIL IN CORNING
0430 PM TSTM WND DMG CORNING 36.41N 90.59W
09/22/2006 CLAY AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
80 TO 85 MPH.
&&
MRMEvent by event
7 thunderstorm wind, 6 flash flood, 2 hail. Local standard time, as filed.
Thunderstorm Wind, Clay
- When
- September 22, 3:52 PM CST to 3:57 PM CST
- Where
- Clay County, 2 mi SW of Datto
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.367, -90.767
Several trees and power lines were reported down near the Randolph and Clay County lines.
Thunderstorm Wind, Randolph
- When
- September 22, 3:52 PM CST to 3:57 PM CST
- Where
- Randolph County, Biggers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.333, -90.800
Straight line winds knocked down trees and power lines near Biggers.
Thunderstorm Wind, Clay
- When
- September 22, 4:14 PM CST to 4:19 PM CST
- Where
- Clay County, Knobel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.317, -90.600
Straight line winds blew down some trees near Knobel.
Hail, Clay
- When
- September 22, 4:21 PM CST to 4:26 PM CST
- Where
- Clay County, Piggott
- Measured
- 1.75 in hail
- Property damage
- $8,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.383, -90.183
Golfball size hail was reported near the intersection of Highway 90 and Highway 135.
Thunderstorm Wind, Clay
- When
- September 22, 4:44 PM CST to 4:49 PM CST
- Where
- Clay County, Nimmons
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.300, -90.100
Trees were knocked down near Nimmons.
Thunderstorm Wind, Lawrence
- When
- September 22, 6:00 PM CST to 6:05 PM CST
- Where
- Lawrence County, Ravenden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.233, -91.250
Trees were knocked down near Ravenden.
Thunderstorm Wind, Randolph
- When
- September 22, 6:35 PM CST to 6:40 PM CST
- Where
- Randolph County, 5 mi W of Pocahontas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- COOP STATION
- Coordinates
- 36.267, -91.050
Straight line winds knocked down trees 5 miles west of Pocahontas.
Thunderstorm Wind, Randolph
- When
- September 22, 7:05 PM CST to 7:10 PM CST
- Where
- Randolph County, Maynard
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.417, -90.900
Trees were knocked down near Maynard.
Hail, Randolph
- When
- September 22, 9:00 PM CST to 9:05 PM CST
- Where
- Randolph County, Ravenden Spgs
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.317, -91.217
Flash Flood, Clay
- When
- September 23, 1:25 AM CST to 3:25 AM CST
- Where
- Clay County, Countywide
- Property damage
- $202,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.368, -90.417 (the zone’s center; the record gives no point)
Heavy rains caused flash flooding to occur over much of Clay County. The towns of Piggott, Greenway, Pollard, and McDougal were especially hit hard. Highway 49 north of Greenway was completely submersed by flood waters. Water 6 inches deep covered many county roads. The city airport of Piggott was also underwater. A number of homes were also flooded. Officials estimated some 50 households were displaced by flooding. Many fall crops were devastated and heavy damage to roads and bridges also occurred across the county. 14 goats were killed by the flood waters near McDougal. Officials estimated about 22 roads were closed to flooding or bridge damage. In addition, a levee was breached along the Number Nine ditch between Pollard and Fagus.
Flash Flood, Randolph
- When
- September 23, 2:10 AM CST to 4:10 AM CST
- Where
- Randolph County, North Portion
- Property damage
- $2.5 million
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.342, -91.028 (the zone’s center; the record gives no point)
Heavy rains caused flash flooding in northern portions of Randolph County. The hardest hit area was near Maynard where flood water entered many homes near Highway 115. Porches were ripped off from some homes due to the flood water. In addition, 8 to 12 inches of flood water covered the intersection of Highway 90 and Highway 251. Officials estimated that 70 percent of roads and highways had been damaged by flooding, and about half of the damage had been severe. Two chicken houses in North Central Randolph County were flooded, killing about 40,000 chickens. In addition, a number of cattle drowned and crops were severely damaged.
Flash Flood, Lawrence
- When
- September 23, 7:50 AM CST to 9:50 AM CST
- Where
- Lawrence County, Northwest Portion
- Property damage
- $1.0 million
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.041, -91.107 (the zone’s center; the record gives no point)
Heavy rains caused flash flooding along the Spring River. People had to be rescued from homes along the river. Six homes were damaged by the flood waters. Some crop damage also occurred from the flooding. Near Imboden and Ravenden, farmers reported a loss more than 500 bales of hay due to rising waters. In addition, more than 150 head of cattle were killed by flood waters. Some farm equipment, vehicles, and campers was also damaged from flood water or swept away by the rising flood waters. Black Rock was also especially hit hard by the flooding.
Flash Flood, Greene
- When
- September 23, 8:00 AM CST to 10:00 AM CST
- Where
- Greene County, Delaplaine
- Property damage
- $10
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.118, -90.559 (the zone’s center; the record gives no point)
Flash flood waters covered County Road 111 and a family had to be rescued from the rising flood waters.
Flash Flood, Clay
- When
- September 23, 8:05 AM CST to 10:05 AM CST
- Where
- Clay County, Corning
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.368, -90.417 (the zone’s center; the record gives no point)
Flash flooding caused many county roads to go underneath water near Corning. Flood waters were also entering houses.
Flash Flood, Randolph
- When
- September 23, 8:15 AM CST to 10:15 AM CST
- Where
- Randolph County, Maynard
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.342, -91.028 (the zone’s center; the record gives no point)
Flash flooding caused all major highways in and out of Maynard to be closed. Water rescues were occurring in Maynard as well.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Kentucky, September 22 to 23, 20064 deaths · $1.1 million · 1 in hail · 24 events
- Tornado in Missouri, September 22, 20065 injured · $7.0 million · F4 · 1 event
- Tornado in Illinois, September 22, 20062 injured · $500,000 · F3 · 1 event
- Tornado in Alabama, September 22, 20063 injured · $1.5 million · F2 · 1 event
- Tornado in Illinois, September 22, 20061 injured · $800,000 · F2 · 1 event
- Hail and Damaging Winds in Arkansas, September 22, 20061 death · 1 injured · $2,000 · 1.25 in hail · 8 events
- Rip Current in North Carolina, September 22, 20061 death · 1 event
- Strong Wind in Texas, September 22, 20061 death · $3,000 · 1 event
- Tornado in Missouri, September 22, 2006$150,000 · F2 · 1 event
- Tornado in Missouri, September 22, 20062 injured · $1.5 million · F1 · 1 event
- Tornado in Alabama, September 22, 2006$75,000 · F2 · 1 event
- Tornado in Alabama, September 22, 2006$50,000 · F2 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535160, 5535161, 5535162, 5535163, 5535164, 5535165, 5535166, 5535167, 5535168, 5535169, 5535236, 5535237, 5535238, 5535239, 5535240.